# SDR PLGA971219A

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746BA
- Make and model: Saab SF340A
- Aircraft serial: 340A138
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rear Spar
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BGR - DURING C-CHECK, FOUND CRACK IN RIGHT FLAP, PN 71257800-504, SN 1026, AT WS 142, INNER REAR SPAR.  CRACK REPAIRED IAW SAAB SRM 57-90-10, PAGES 208-214.  (X)
